# SDR DALA2025090106436

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y1292 LOCATED ON HARD POINT FR 16 AT FWD GALLEY AREA.   REPLACED SEAT TRACK Y1292 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11. (1171715).
